# SDR AUS20040281

- Difficulty date: March 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Diaphragm
- Part number: HC537L0002006
- Condition: Cracked
- Location: Mlg Act Mount
- Part time: 34,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR MOUNTING BOSS DIAPHRAGM CRACKED. FOUND DURING INSPECTION IAW AD/BAE146/71.
